# SDR SWAA2013070117757

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,922 hours, 20,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Part serial: 1100
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK AFT FAIRING FASTENER HOLE 14 CRACKED.  REPAIRED FAIRING EDGE IAW SWA EA.
